# SDR A6WA201040569

- Difficulty date: June 18, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT T/R CRACKED AT 6 O`CLOCK POSITION BELOW SAM PANEL.  REPAIRED RT T/R IAW REO 601R-78-30-3998.
